# SDR 2007UALA03749

- Difficulty date: September 17, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 46,326 hours, 29,428 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SKIRT IS TOO LONG.  F/A'S REPORTED, SKIRT MAKES IT HARD TO ARM-DISARM DOOR.  REPLACED SLIDE.
